# SDR 0002129909

- Difficulty date: June 10, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- Aircraft time: 77,372 hours, 92,895 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9550267
- Part serial: 01199
- Condition: Failed
- Location: Nlg
- Part time: 22,519 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE VIBRATION DEVELOPED ABOUT THE NOSE WHEEL AREA.  ABORTED TAKEOFF.  THE AIRCRAFT REACHED 120 KNOTS BUT STOPPED SAFELY AND TAXIED BACK TO THE GATE.  MAINTENANCE FOUND THE NOSE WHEEL TIRE CHINE SEPARATED FROM THE TIRE SIDEWALL.  REPLACED THE NR 4 MAIN AND BOTH NOSE TIRE ASSEMBLIES.  AIRCRAFT RETURNED TO SERVICE.
